# SDR 2003FA0000623

- Difficulty date: May 29, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: XEEBC
- Make and model: Cessna 414A
- Aircraft serial: 414A0009
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 12600744
- Part serial: 694253
- Condition: Failed
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEWLY OVERHAUL ELEVATOR TRIM ACTUATOR LITERALLY FELL APART AFTER INSTALL DURING TRIM OP`S CHECKS.  GROOVE PIN PN .0937 X .325 TYPE 3 FELL OUT OF ROLL CHAIN SPROCKET PN 0310332.  GROOVE PIN HOLES WORN IN SPROCKET AND ACTUATOR CAUSING FAILURE.  SUSPECT FAULTY OVERHAUL PROCEDURES.
